MathSciNet Relay Station
MathSciNet bibliographic data
MR1125715 62G05
Carroll, R. J.; Wand, M. P. Semiparametric estimation in logistic measurement error models. J. Roy. Statist. Soc. Ser. B 53 (1991), no. 3, 573–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement